E-Bayesian Estimation under Loss Functions in Competing Risks

Authors

  • Didier Alain Njamen Njomen University of Maroua
  • Thiery Donfack
  • Joseph Ngatchou-Wandji
  • Georges Nguefack-Tsague

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i2.4351

Abstract

Using gamma prior distribution of which shape hyperparameter has beta distributio and rate parameter has three different distributions over a finite interval, we studied the E-Bayesian estimation of one scale parameter of Gompertz distribution based on progressively type I censored sample from the competing risks model subject to K independent causes. The estimators obtained
generalize those issued from the quadratic loss, entropy loss and DeGroot loss functions.

Author Biography

Didier Alain Njamen Njomen, University of Maroua

Downloads

How to Cite

Njamen Njomen, D. A., Donfack, T. ., Ngatchou-Wandji, J. ., & Nguefack-Tsague, G. . (2022). E-Bayesian Estimation under Loss Functions in Competing Risks. European Journal of Pure and Applied Mathematics, 15(2), 753–773. https://doi.org/10.29020/nybg.ejpam.v15i2.4351